MathSciNet Relay Station
MathSciNet bibliographic data
MR744829 (86f:53048) 53C20 (58F17)
Carrière, Yves Les propriétés topologiques des flots riemanniens retrouvées à l'aide du théorème des variétés presque plates. (French) [Topological properties of Riemannian flows established by means of the theorem of almost flat manifolds] Math. Z. 186 (1984), no. 3, 393–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement